No Cover Image

Journal article 976 views

Almost surely asymptotic stability of neutral stochastic differential delay equations with Markovian switching

Xuerong Mao, Yi Shen, Chenggui Yuan Orcid Logo

Stochastic Processes and their Applications, Volume: 118, Issue: 8, Pages: 1385 - 1406

Swansea University Author: Chenggui Yuan Orcid Logo

Full text not available from this repository: check for access using links below.

Published in: Stochastic Processes and their Applications
ISSN: 0304-4149
Published: 2008
Online Access: Check full text

Tags: Add Tag
No Tags, Be the first to tag this record!
College: Faculty of Science and Engineering
Issue: 8
Start Page: 1385
End Page: 1406